BibTeX record journals/fss/ZhaoAYL20

download as .bib file

@article{DBLP:journals/fss/ZhaoAYL20,
  author    = {Dafang Zhao and
               Tianqing An and
               Guoju Ye and
               Wei Liu},
  title     = {Chebyshev type inequalities for interval-valued functions},
  journal   = {Fuzzy Sets Syst.},
  volume    = {396},
  pages     = {82--101},
  year      = {2020},
  url       = {https://doi.org/10.1016/j.fss.2019.10.006},
  doi       = {10.1016/j.fss.2019.10.006},
  timestamp = {Thu, 27 Aug 2020 14:48:47 +0200},
  biburl    = {https://dblp.org/rec/journals/fss/ZhaoAYL20.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics